Author Topic: Depression  (Read 179 times)

[Buddie]

Depression
« on: May 18, 2022, 08:12:16 pm »
I am only one week in my c/o from clonazepam, so far I replaced 0.25 with 5 diazepam and my depression is crushing. Should I go back and taper directly, maybe with liquid clonazepam?
Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Depression
« Reply #1 on: May 19, 2022, 01:04:45 pm »
Diazepam can cause depression in some people.  I tried to crossover from clonazepam too, and I didn't like how it made me feel and ended up just tapering off the clonazepam.  It is up to you, but you definitely could just go back now and not cross over. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Depression
« Reply #2 on: May 20, 2022, 09:41:09 am »
The success of crossing over to diazepam seems to be a pretty mixed bag.  Most of our members taper directly from the drug they were taking all along.  I tapered off clonazepam and did fine.  I did a dry taper until I got to the point where doses were too small to cut and then I switched to a water taper.  The thought of switching to another benzo was overwhelming to me.  Better the devil you know than the one you don't know was my thinking ...  I agree with Green Cup that if you are going to go back, now would be the time to do it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.